# SDR SWAA2024022652304

- Difficulty date: February 14, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 33,454 hours, 15,850 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Tray Table
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT ASSY 15DE HAS TWO INCORRECT NON EXIT ROW FOODTRAY LATCHES INSTALL.<[01] REMOVED AND REPLACED TRAY TABLE LATCHES IAW CMM 25-22-46.;[02] C/W INSPECTION.
